# SDR COMA0470064

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 4,820 hours, 3,738 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389G
- Part serial: 0106
- Condition: Malfunctioned
- Location: Slats
- Part time: 4,821 hours, 3,741 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT 5692 SLATS FAIL CAUTION MESSAGE.  REPLACED SFECU NR 2.
